# SDR SWIA2019112646796

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 33,156 hours, 24,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 220.00, LH UPPER FRAME SECTOR IS CRACKED.  (C-CHECK) RO: 11/24/2019   REMOVED AND INSTALLED NEW LH COCKPIT FRAME SECTOR P/N CC670-34146-5 AT FS220.0 IAW SRM.  COMPLIED WITH SKY CARD AND SWA M-337. LEAK CHECK GOOD
